MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 occlusion alarm sounded when insufflation tubing connected to btt port; harvesters had trouble connecting insufflation tubing to the btt port.Surgery performed in different or from regular cardiac procedure.Hospital staff utilized a stopcock to connect tubing and btt port in order to connect tubing and port.No further alarm sounded and case proceeded without any delay.Case completed with original device.There was no patient injury reported.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).The device was returned to the factory for evaluation on 07/25/2024.An investigation was conducted on 08/07/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact btt.The btt was returned connected to insufflation tubing.The btt was removed from the insufflation tubing with no visual or physical difficulties observed.Blood was observed on the insufflation port of the btt.A syringe was used to attempt to inflate the balloon and the btt was unable to be inflated.No visual or physical defects were observed on the btt insufflation tubing.A 5cc syringe filled with saline was attached to the co2 line on the btt.The syringe was depressed to spray the saline.There was no backflow or occlusion observed in the co2 line.There were no visual defects observed on the insufflation port of the btt.The btt was able to be attached to the returned insufflation tubing with no physical or visual difficulties observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.The lot # 3000401623 history record review was completed.There were 2 ncmrs , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19929850
Report Number2242352-2024-00906
Device Sequence Number8140690
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000401623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight43 KG